Open Access
Translator Disclaimer
February 2006 Real Compact Operators in Factors of Type I, II, and III$_\lambda$, $0 < \lambda < 1$
Abdugafur A. Rakhimov, Alexander A. Katz, Rashithon Dadakhodjaev
Missouri J. Math. Sci. 18(1): 41-45 (February 2006). DOI: 10.35834/2006/1801041

Abstract

In the present paper the real ideals of relatively compact operators of $W^*$-algebras are considered. Similar to the complex case, a description (up to isomorphism) of the real two-sided ideal of relatively compact operators of the complex $W^*$-factors is given.

Citation

Download Citation

Abdugafur A. Rakhimov. Alexander A. Katz. Rashithon Dadakhodjaev. "Real Compact Operators in Factors of Type I, II, and III$_\lambda$, $0 < \lambda < 1$." Missouri J. Math. Sci. 18 (1) 41 - 45, February 2006. https://doi.org/10.35834/2006/1801041

Information

Published: February 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1143.46036
Digital Object Identifier: 10.35834/2006/1801041

Subjects:
Primary: 46L70

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.18 • No. 1 • February 2006
Back to Top